Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Small child, high grade fever. Taking augmentin, paracetamol, having vomiting, loose stools. Normal?

Hi dr. My 7 month baby having high grade fever and being prescribed with augmentin syr for 5 days and paracetamol syrup and also brufen syrup. After taking augmentin syrup, my baby having diarrohea, loose stool and vomiting when eating. Is it normal for baby who having fever vomit when eating? Can you help me or give me some advise inorder to help my baby to get his appetite back and to stop his diarrohea.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
It is not normal to have vomit or fever when eating in 7 month old baby. He must be suffering from some kind of infection most commonly viral. Antibiotics also causes diarrhea. Consult your doctor again. You can give enterogermina 1 respule a day for maintaining gut flora which usually lost during antibiotic treatment, Zinc syrup 5 ml OD for better recovery from diarrhea and domstal syrup 2 ml 2-3 times a day for vomiting. Continue feeds and also do tepid sponging to bring down the temp beside giving paracetamol.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor